按条件检索“3,233”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: SCOPUS × 数据来源: WOS × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Steady-state analysis of probabilistic Boolean networks EI SCOPUS SCIE

作者:Pan, Jinfeng; Feng, Jun-e; Meng, Min

作者机构:[Pan, Jinfeng; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Meng, Min] Nanyang Technol Univ, Sch Elect & Elect Engn, Singapore 639798, Singapore.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2019,Vol.356,Issue.5,2994-3009

资源类型:期刊论文

WOS:000460658700028

2. 混合值逻辑网络的集合稳定 EI CSCD SCOPUS

作者:冯俊娥;贾淼;

作者机构:[冯俊娥;贾淼]山东大学数学学院,中国

来源:控制与决策,Control and Decision,2019,Vol.34,Issue.2,269-273

资源类型:期刊论文

3. A preconditioned fast finite difference scheme for space-fractional diffusion equations in convex domains SCOPUS SCIE

作者:Du, Ning; Sun, Hai-Wei; Wang, Hong

作者机构:[Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Hai-Wei] Univ Macau, Dept Math, Macau, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:COMPUTATIONAL & APPLIED MATHEMATICS,2019,Vol.38,Issue.1

资源类型:期刊论文

WOS:000461383900006

4. A TIME SECOND-ORDER CHARACTERISTIC FINITE ELEMENT METHOD FOR NONLINEAR ADVECTION-DIFFUSION EQUATIONS SCOPUS SCIE

作者:Hou, Baohui; Liang, Dong

作者机构:[Hou, Baohui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2019,Vol.16,Issue.2,276-296

资源类型:期刊论文

WOS:000459445300007

5. Application of Clustering Analysis in Brain Gene Data Based on Deep Learning EI SCOPUS SCIE

作者:Suo, Yina; Liu, Tingwei; Jia, Xueyong; Yu, Fuxing

作者机构:[Suo, Yina; Yu, Fuxing] North China Univ Sci & Technol, Informat Engn Inst, Tangshan 063000, Peoples R China.; [Liu, Tingwei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Jia, Xueyong] North China Univ Sci & Technol, Coll Elect Engn, Tangshan 063000, Peoples R China.

来源:IEEE ACCESS,2019,Vol.7,2947-2956

WOS被引数:1

资源类型:期刊论文

WOS:000455703100001

6. Exponential sums formed with the Mobius function SCOPUS SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INDAGATIONES MATHEMATICAE-NEW SERIES,2019,Vol.30,Issue.2,355-364

资源类型:期刊论文

WOS:000461532000007

7. A Preconditioned Fast Finite Volume Method for Distributed-Order Diffusion Equation and Applications SCOPUS SCIE

作者:Fu, Hongfei; Liu, Huan; Zheng, Xiangcheng

作者机构:[Fu, Hongfei] China Univ Petr East China, Coll Sci, Qingdao 266580, Shandong, Peoples R China.; [Liu, Huan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zheng, Xiangcheng] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2019,Vol.9,Issue.1,28-44

资源类型:期刊论文

WOS:000457602000003

8. ON EDGE COLORINGS OF 1-PLANAR GRAPHS WITHOUT 5-CYCLES WITH TWO CHORDS SCIE

作者:Sun, Lin; Wu, Jianliang

作者机构:[Sun, Lin] Lingnan Normal Univ, Sch Math & Stat, Zhanjiang 524000, Peoples R China.; [Sun, Lin] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCUSSIONES MATHEMATICAE GRAPH THEORY,2019,Vol.39,Issue.2,301-312

资源类型:期刊论文

WOS:000454521800001

9. 支持属性撤销的可追踪外包属性加密方案 EI CSCD SCOPUS

作者:高嘉昕; 孙加萌; 秦静

作者机构:[高嘉昕]山东大学数学学院, 济南, 山东 250100, 中国;[孙加萌]山东大学数学学院, 济南, 山东 250100, 中国;[秦静]山东大学数学学院, 济南, 山东 250100, 中国.

来源:计算机研究与发展,Jisuanji Yanjiu yu Fazhan/Computer Research and Development,2019,Vol.56,Issue.10,2160-2169

资源类型:期刊论文

10. 次线性期望下的一般中心极限定理 CSCD SCOPUS

作者:兰玉婷; 张宁

作者机构:[兰玉婷]上海财经大学统计与管理学院, 上海 200433, 中国;[张宁]山东大学数学学院, 济南, 山东 250100, 中国.

来源:数学学报,Acta Mathematica Sinica, Chinese Series,2019,Vol.62,Issue.4,591-604

资源类型:期刊论文

11. Triple correlations of ternary divisor functions SCOPUS SCIE

作者:Lou, Miao; Lu, Guangshi

作者机构:[Lou, Miao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.198,318-345

资源类型:期刊论文

WOS:000457814900014

12. 基于高性能密码实现的大数据安全方案 EI CSCD SCOPUS

作者:杨国强; 丁杭超; 邹静; 蒋瀚; 陈彦琴

作者机构:[杨国强]山东大学计算机科学与技术学院, 济南, 山东 250101, 中国;[丁杭超]山东大学数学学院, 济南, 山东 250100, 中国;[邹静]国网经济技术研究院有限公司, 北京 102209, 中国;[蒋瀚]山东大学软件学院, 济南, 山东 250101, 中国;[陈彦琴]北京三未信安科技发展有限公司, 北京 100102, 中国.

来源:计算机研究与发展,Jisuanji Yanjiu yu Fazhan/Computer Research and Development,2019,Vol.56,Issue.10,2207-2215

资源类型:期刊论文

13. Adjacent vertex distinguishing total choosability of planar graphs with maximum degree at least 10 EI SCOPUS SCIE

作者:Chang, Yulin; Ouyang, Qiancheng; Wang, Guanghui

作者机构:[Chang, Yulin; Ouyang, Qiancheng; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2019,Vol.38,Issue.1,185-196

资源类型:期刊论文

WOS:000469395400010

14. Rainbow Hamiltonian cycles in strongly edge-colored graphs SCOPUS SCIE

作者:Cheng, Yangyang; Sun, Qiang; Tan, Ta Sheng; Wang, Guanghui

作者机构:[Cheng, Yangyang; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Qiang] Yangzhou Univ, Sch Math Sci, Yangzhou 225000, Jiangsu, Peoples R China.; [Tan, Ta Sheng] Univ Malaya, Fac Sci, Inst Math Sci, Kuala Lumpur 50603, Malaysia.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.4,1186-1190

资源类型:期刊论文

WOS:000460718800030

15. Rosenthal\'s Inequalities for Asymptotically Almost Negatively Associated Random Variables Under Upper Expectations SCOPUS SCIE

作者:Zhang, Ning; Lan, Yuting

作者机构:School of Mathematics,Shandong University,Ji\'nan 250100,China;School of Statistics and Management,Shanghai University of Finance and Economics,Shanghai 200433,China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2019,Vol.40,Issue.1,117-130

资源类型:期刊论文

WOS:000453714700008

16. Averages of shifted convolutions of general divisor sums involving Hecke eigenvalues SCOPUS SCIE

作者:Lu, Guangshi; Wang, Dan

作者机构:[Lu, Guangshi; Wang, Dan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.199,342-351

资源类型:期刊论文

WOS:000460852300015

17. Block-centred finite difference methods on rectangular composite grids with refinement in space for parabolic equation SCOPUS

作者:Liu W.

作者机构:[Liu, W] School of Mathematics, Shandong University, Jinan, China, School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, China

来源:International Journal of Computer Mathematics,2019

资源类型:期刊论文

18. A mixed volume element with upwind multistep mixed volume element and convergence analysis for numerical simulation of nuclear waste contaminant disposal EI SCOPUS

作者:Li, Changfeng ;Yuan, Yirang ;Song, Huailing

作者机构:[Li, Changfeng ;Yuan, Yirang ] Institute of Mathematics, Shandong University, Jinan; 250100, China;[Song, Huailing ] College of Mathematics and Econometrics, Hunan University, Changsha; 410082, China;[Li, Changfeng ] School of Economics, Shandong University, Jinan; 250100, China

来源:Journal of Computational and Applied Mathematics,2019,Vol.356,164-181

资源类型:期刊论文

19. Stability and superconvergence of efficient MAC schemes for fractional Stokes equation on non-uniform grids EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing; Chen, Shuangshuang

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Shuangshuang] Beijing Univ Technol, BISEC, Beijing 100124, Peoples R China.

来源:APPLIED NUMERICAL MATHEMATICS,2019,Vol.138,30-53

资源类型:期刊论文

WOS:000457821900003

20. Singularity of the n-th eigenvalue of high dimensional Sturm-Liouville problems SCOPUS SCIE

作者:Hu, Xijun; Liu, Lei; Wu, Li; Zhu, Hao

作者机构:[Hu, Xijun; Liu, Lei; Wu, Li] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhu, Hao] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.266,Issue.7,4106-4136

资源类型:期刊论文

WOS:000456433000011

共 162 页, 3,233 条记录

TOP